# SDR UIEA2021092402103

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2150 · Cabin Cooling System
- Part: Environ Sys
- Condition: Contaminated
- Location: A/C Packs
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREME ODOR ON FLIGHT DECK. SMELL OF "WET SOCKS" OR MOLD. REPEAT WRITE UP.( LP 1431030, ITEM M15: PERFORMED "SMOKE OR FUEMES IN CABIN" CONDITIONAL INSPECTION IAW AMM 05-51-56. NO EVIDENCE OF OIL OR WATER CONTAMINATION IN PACK SYSTEM OR DUCTING. ALSO PERFORMED REMOVAL OF CONTAMINATION FROM A/C AND PNEUMATIC SYSTEM PER AMM 21-00-21-102-130. NO ODOR PRESENT.  /  LP 1431031, ITEM M16: PERFORMED VISUAL INSPECTION OF MIX MANIFOLD DUCTING PER AMM 21-21-00. NO EVIDENCE OF ODOR CAUSING CONTAMINATION. )
